RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2008, том 14(30), выпуск 1, страницы 126–143 (Mi thsp136)  

Convergence in skorokhod $J$-topology for compositions of stochastic processes

D. S. Silvestrov

Department of Mathematics and Physics Mälardalen University Box 883, SE-721 23 Västerås, Sweden

Аннотация: A survey on functional limit theorems for compositions of stochastic processes is presented. Applications to stochastic processes with random scaling of time, random sums, extremes with random sample size, generalised exceeding processes, sum- and max-processes with renewal stopping, and shock processes are discussed.

Ключевые слова: $J$-topology, space $D$, composition of stochastic processes, functional limit theorem, random sum, random scaling of time, generalised exceeding process, renewal-type stopping.

Полный текст: PDF файл (278 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60F17
Язык публикации: английский

Образец цитирования: D. S. Silvestrov, “Convergence in skorokhod $J$-topology for compositions of stochastic processes”, Theory Stoch. Process., 14(30):1 (2008), 126–143

Цитирование в формате AMSBIB
\RBibitem{Sil08}
\by D.~S.~Silvestrov
\paper Convergence in skorokhod $J$-topology for
compositions of stochastic processes
\jour Theory Stoch. Process.
\yr 2008
\vol 14(30)
\issue 1
\pages 126--143
\mathnet{http://mi.mathnet.ru/thsp136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2479713}
\zmath{https://zbmath.org/?q=an:1199.60103}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp136
  • http://mi.mathnet.ru/rus/thsp/v14/i1/p126

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:54
    Полный текст:26
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020